advertisement
Question
Posted by: Porsche | 2008/01/02

Return of periods after nureterate "sp"

Can it also take up to a year for your peiods to return if i've been on the 2 month injection for about 9mnths.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it can, though the average time is a bit less with Nuristerate.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement